# SDR ASAA2016021815592

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,085 hours, 9,857 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Faulted
- Location: Nr 1 Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND NR 1 ENGINE ECONOMIC FAULT 73-31371, UPPER EGT SECTOR READING HIGH.  ACFT GROUNDED.  PERFORMED FIM 73-11 TASK 801 UPPER EGT SECTORS READING HIGH. VERIFIED DISCREPANCY NR 1 ENGINE SHOWS FAULT 72-31371.  INSPECTED T49.5 READINGS, FOUND S1=90.43, S2=45.75, S3=49.60, S4=112.27 STATIC. REMOVED AND INSTALLED NEW S4 EGT PROBE REF AMM 77-21-01.  ACCOMPLISHED NR 1 ENGINE ELECTRONIC ENGINE CONTROL TEST REF TABLE IN AMM 71-00-00-800-811-F00.  SYS CKS NORMAL. AFTER EGT CLEANING REF AMM 77-21-00, HARNESS CHECK REF AMM 70-70-01-200-801-F00, NEW T49.5 READINGS, S1=39-.5, S2=18.79, S3=21.10,S4=42.94.  ALL READINGS ARE WITHIN LIMITS.
